# SDR DALA2023111609470

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 8,101 hours, 939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 4R DOOR WONT ARM. CORRECTIVE ACTION: FOUND FOD IN 4R DOOR. CYCLED AND ARMED DOOR. (4569394)
